Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2015, Article ID 393608, 11 pages
http://dx.doi.org/10.1155/2015/393608
Research Article

The Type I Generalized Half-Logistic Distribution Based on Upper Record Values

1Department of Statistics, Amity Institute of Applied Sciences, Amity University, Noida 201 303, India
2Department of Statistics, PGDAV College, University of Delhi, Delhi 110007, India

Received 1 June 2015; Revised 9 July 2015; Accepted 26 July 2015

Academic Editor: Shein-chung Chow

Copyright © 2015 Devendra Kumar et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. N. Balakrishnan, “Order statistics from the half logistic distribution,” Journal of Statistical Computation and Simulation, vol. 20, no. 4, pp. 287–309, 1985. View at Publisher · View at Google Scholar · View at MathSciNet
  2. N. Balakrishnan and R. Aggarwala, “Relationships for moments of order statistics from the right-truncated generalized half logistic distribution,” Annals of the Institute of Statistical Mathematics, vol. 48, no. 3, pp. 519–534, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  3. N. Balakrishnan and K. H. Wong, “Best linear unbiased estimation of location and scale parameters of the half-logistic distribution based on type-II censored samples,” The American Journal of Mathematical and Management Sciences, vol. 14, no. 1-2, pp. 53–101, 1994. View at Publisher · View at Google Scholar · View at MathSciNet
  4. N. Balakrishnan and P. S. Chan, “Estimation for the scaled half logistic distribution under type-II censoring,” Computational Statistics & Data Analysis, vol. 13, no. 2, pp. 123–141, 1992. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. N. Balakrishnan and S. Puthenpura, “Best linear unbiased estimators of location and scale parameters of the half logistic distribution,” Journal of Statistical Computation and Simulation, vol. 25, no. 3-4, pp. 193–204, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. N. Balakrishnan and K. H. T. Wong, “Approximate MLEs for the location and scale parameters of the half-logistic distribution with type-II right-censoring,” IEEE Transactions on Reliability, vol. 40, no. 2, pp. 140–145, 1991. View at Publisher · View at Google Scholar · View at Scopus
  7. H. Torabi and F. L. Bagheri, “Estimation of parameters for an extended generalized half logistic distribution based on complete and censored data,” Journal of the Iranian Statistical Society, vol. 9, no. 2, pp. 171–195, 2010. View at Google Scholar · View at MathSciNet
  8. K. N. Chandler, “The distribution and frequency of record values,” Journal of the Royal Statistical Society Series B: Methodological, vol. 14, pp. 220–228, 1952. View at Google Scholar · View at MathSciNet
  9. W. Feller, An Introduction to Probability Theory and Its Applications, vol. 2, John Wiley and Sons, New York, NY, USA, 1966.
  10. S. I. Resnick, Extreme Values, Regular Variation and Point Processes, Springer, New York, NY, USA, 1973.
  11. M. Ahsanullah, Record Statistics, Nova Science, Commack, NY, USA, 1995. View at MathSciNet
  12. B. C. Arnold, N. Balakrishnan, and H. N. Nagaraja, A First Course in Order Statistics, John Wiley & Sons, New York, NY, USA, 1992. View at MathSciNet
  13. B. C. Arnold, N. Balakrishnan, and H. N. Nagaraja, Records, John Wiley & Sons, New York, NY, USA, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  14. V. B. Nevzorov, “Records,” Theory of Probability & Its Applications, vol. 32, pp. 219–251, 1987. View at Google Scholar
  15. U. Kamps, “A concept of generalized order statistics,” Journal of Statistical Planning and Inference, vol. 48, no. 1, pp. 1–23, 1995. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. W. Dziubdziela and B. Kopocinski, “Limiting properties of the k-th record value,” Applicationes Mathematicae, vol. 15, pp. 187–190, 1976. View at Google Scholar
  17. Z. Grudzień, Characterization of distribution of time limits in record statistics as well as distributions and moments of linear record statistics from the sample of random numbers [Praca Doktorska], UMCS, Lublin, Poland, 1982.
  18. D. Kumar, “Recurrence relations for marginal and joint moment generating functions of generalized logistic distribution based on lower K record values and its characterization,” ProbStat Forum, vol. 5, pp. 47–53, 2012. View at Google Scholar
  19. M. Ahsanullah and M. Z. Raqab, “Recurrence relations for the moment generating functions of record values from Pareto and Gumble distributions,” Stochastic Modelling Applications, vol. 2, pp. 35–48, 1999. View at Google Scholar
  20. M. Z. Raqab and M. Ahsanullah, “Relations for marginal and joint moment generating functions of record values from power function distribution,” Journal of Applied Statistical Science, vol. 10, no. 1, pp. 27–36, 2000. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. M. Z. Raqab and M. Ahsanullah, “On moment generating function of records from extreme value distribution,” Pakistan Journal of Statistics, vol. 19, no. 1, pp. 1–13, 2003. View at Google Scholar · View at MathSciNet
  22. P. Pawlas and D. Szynal, “Relations for single and product moments of th record values from exponential and Gumbel distributions,” Journal of Applied Statistical Science, vol. 7, pp. 53–61, 1998. View at Google Scholar
  23. P. Pawlas and D. Szynal, “Recurrence relations for single and product moments of k-th record values from Pareto, generalized Pareto and Burr distributions,” Communications in Statistics—Theory and Methods, vol. 28, no. 7, pp. 1699–1709, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  24. P. Pawlas and D. Szynal, “Recurrence relations for single and product moments of k-th record values from Weibull distributions, and a characterization,” Journal of Applied Statistical Science, vol. 10, no. 1, pp. 17–25, 2000. View at Google Scholar · View at MathSciNet
  25. K. S. Sultan, “Record values from the modified Weibull distribution and applications,” International Mathematical Forum, vol. 2, no. 41, pp. 2045–2054, 2007. View at Google Scholar · View at MathSciNet
  26. D. Kumar, “Relations for moments of K-th lower record values from exponentiated log-logistic distribution and a characterization,” International Journal of Mathematical Archive, vol. 6, pp. 1–7, 2011. View at Google Scholar
  27. D. Kumar and A. Kulshrestha, “Recurrence relations for moments of kth record values from generalized Pareto distribution and a characterization,” Journal of Statistics Application in Probability, vol. 13, pp. 75–82, 2013. View at Google Scholar
  28. A. K. Olapade, “The type I generalized half logistic distribution,” Journal of the Iranian Statistical Society, vol. 13, no. 1, pp. 69–82, 2014. View at Google Scholar · View at MathSciNet
  29. G. D. Lin, “On a moment problem,” Tohoku Mathematical Journal, vol. 38, no. 4, pp. 595–598, 1986. View at Publisher · View at Google Scholar · View at MathSciNet
  30. J. F. Lawless, Statistical Models and Methods for Lifetime Data, John Wiley & Sons, New York, NY, USA, 1982. View at MathSciNet